ICD-10 Diagnosis Code T39.015D

Adverse effect of aspirin, subsequent encounter

Diagnosis Code T39.015D

ICD-10: T39.015D
Short Description: Adverse effect of aspirin, subsequent encounter
Long Description: Adverse effect of aspirin, subsequent encounter
This is the 2017 version of the ICD-10-CM diagnosis code T39.015D

Valid for Submission
The code T39.015D is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Nonopioid analgesics, antipyretics and antirheumatics (T39)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T39.015D is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 949 - AFTERCARE WITH CC/MCC
  • 950 - AFTERCARE WITHOUT CC/MCC

Present on Admission (POA) Additional informationCallout TooltipPresent on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.

The code T39.015D is exempt from POA reporting.

Synonyms
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin burn of oral mucosa
  • Aspirin-induced anaphylactoid reaction
  • Aspirin-induced angioedema-urticaria
  • Aspirin-induced asthma
  • Aspirin-induced asthma
  • Aspirin-sensitive asthma with nasal polyps
  • Chemical-induced asthma
  • Chemical-induced asthma
  • Disorder of respiratory system exacerbated by aspirin
  • Drug-aggravated angioedema-urticaria
  • Drug-induced anaphylactoid reaction
  • Drug-induced asthma
  • Drug-induced asthma
  • Drug-induced mucositis
  • Esophageal ulcer caused by aspirin
  • Esophageal ulcer caused by aspirin
  • Nasal polyp
  • Non steroidal anti-inflammatory drug-induced anaphylactoid reaction
  • Non-allergic drug hypersensitivity disorder
  • Non-allergic drug hypersensitivity disorder
  • Non-allergic drug hypersensitivity disorder
  • Non-allergic drug hypersensitivity disorder
  • Non-steroid anti-inflammatory drug-induced angioedema-urticaria
  • Stomatitis medicamentosa
  • Ulcer of esophagus caused by ingestion of aspirin
  • Ulcer of esophagus due to ingestion of medicines
  • Ulcer of esophagus due to ingestion of medicines

Information for Patients


Drug Reactions

Also called: Side effects

Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.

One problem is interactions, which may occur between

  • Two drugs, such as aspirin and blood thinners
  • Drugs and food, such as statins and grapefruit
  • Drugs and supplements, such as ginkgo and blood thinners
  • Drugs and diseases, such as aspirin and peptic ulcers

Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.

Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.

Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.

When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.

  • Angioedema (Medical Encyclopedia)
  • Drug allergies (Medical Encyclopedia)
  • Drug-induced diarrhea (Medical Encyclopedia)
  • Drug-induced tremor (Medical Encyclopedia)
  • Taking multiple medicines safely (Medical Encyclopedia)


[Read More]
Previous Code
Previous Code T39.015A
Next Code
T39.015S Next Code